MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY TOTAL BILIRUBIN; TOTAL BILIRUBIN REAGENT

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY TOTAL BILIRUBIN; TOTAL BILIRUBIN REAGENT
Catalog Number 06L45-41
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There is no further patient information provided by the customer.
 
Event or Problem Description
The customer reported falsely depressed total bilirubin results on 44 patients generated on the architect analyzer.The customer reported a result of <0.1mg/dl; then during her lunch another tech had 2 more result <0.1 and questioned them.They replaced the kit and retested the three samples with all generating 0.2 (0.3-1.2mg/dl).The customer then repeated all remaining 44 samples from (b)(6) 2019 between 07:00 to 13:30, results ranged from 0.1 to 1.0.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A review of tickets by lot 53194uq06, found no other complaints similar to the current complaint and no trends were identified related to this issue.Return testing was not completed as returns were not available.Historical performance of reagent lot 53194uq06 was evaluated using world wide data from abbottlink.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 53194uq06 is within the established control limits.Therefore, no unusual reagent lot performance was identified for lot 53194uq06.A review of product labeling found adequate information regarding sample handling, interpretation of results, and troubleshooting of this issue.Based on the investigation no product deficiency was identified for the clinical chemistry total bilirubin assay, lot 53194uq06.

Brand Name
CLINICAL CHEMISTRY TOTAL BILIRUBIN
Common Device Name
TOTAL BILIRUBIN REAGENT
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8405229
Report Number1628664-2019-00185
Device Sequence Number11344582
Product Code CIG
UDI-Device Identifier00380740011383
UDI-Public00380740011383
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K060574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Catalogue Number06L45-41
Device Lot Number53194UQ06
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/15/2019
Supplement Date Received by Manufacturer06/06/2019
Initial Report FDA Received Date03/08/2019
Supplement Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 SYSTEM, LIST # 01G06-11,; ARCHITECT C8000 SYSTEM, LIST # 01G06-11,; SERIAL # (B)(4); SERIAL # (B)(4)